The Open UniversitySkip to content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 1.

Journal Article

Conder, Marston D. E.; Širáň, Jozef and Tucker, Thomas W. (2010). The genera, reflexibility and simplicity of regular maps. Journal of the European Mathematical Society, 12(2) pp. 343–364.

This list was generated on Mon Nov 30 22:15:25 2015 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340